Traveling wave solutions of the heat flow of director fields
Annales de l'I.H.P. Analyse non linéaire, Volume 24 (2007) no. 2, p. 227-250
@article{AIHPC_2007__24_2_227_0,
     author = {Bertsch, M. and Primi, I.},
     title = {Traveling wave solutions of the heat flow of director fields},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {24},
     number = {2},
     year = {2007},
     pages = {227-250},
     doi = {10.1016/j.anihpc.2006.03.008},
     mrnumber = {2310694},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2007__24_2_227_0}
}
Bertsch, M.; Primi, I. Traveling wave solutions of the heat flow of director fields. Annales de l'I.H.P. Analyse non linéaire, Volume 24 (2007) no. 2, pp. 227-250. doi : 10.1016/j.anihpc.2006.03.008. http://www.numdam.org/item/AIHPC_2007__24_2_227_0/

[1] Bertsch M., Dal Passo R., Pisante A., Point singularities and nonuniqueness for the heat flow for harmonic maps, Comm. Partial Differential Equations 28 (2003) 1135-1160. | MR 1986064 | Zbl 1029.58008

[2] Bertsch M., Dal Passo R., Van Der Hout R., Nonuniqueness for the heat flow of harmonic maps on the disk, Arch. Rational Mech. Anal. 161 (2) (2002) 93-112. | MR 1870959 | Zbl 1006.35050

[3] Bertsch M., Muratov C., Primi I., Traveling wave solutions of harmonic heat flow, Calc. Var. Partial Differential Equations 26 (2006) 489-509. | MR 2235884 | Zbl 1098.35076

[4] M. Bertsch, I. Primi, Non uniqueness of the traveling wave speed for harmonic heat flow, preprint, 2005.

[5] Bertsch M., Podio-Guidugli P., Valente V., On the dynamics of deformable ferromagnets. I. Global weak solutions for soft ferromagnets at rest, Ann. Mat. Pura Appl. CLXXIX (2001) 331-360. | MR 1848770 | Zbl 1097.74017

[6] Bethuel F., Brezis H., Coron J.M., Relaxed energies for harmonic maps, in: Variational Methods (Paris, 1988), Progress in Nonlinear Differential Equations and their Applications, vol. 4, Birkhäuser Boston, Boston, 1990, pp. 37-52. | MR 1205144 | Zbl 0793.58011

[7] Chang K.-C., Ding W.-Y., Ye R., Finite-time blow-up of the heat flow of harmonic maps from surfaces, J. Differential Geom. 36 (2) (1992) 507-515. | MR 1180392 | Zbl 0765.53026

[8] Coron J.M., Nonuniqueness for the heat flow of harmonic maps, Ann. Inst. H. Poincaré Anal. Non Linéaire 7 (1990) 335-344. | Numdam | MR 1067779 | Zbl 0707.58017

[9] Grotowski J.F., Harmonic map heat flow for axially symmetric data, Manuscripta Math. 73 (1991) 207-228. | MR 1128688 | Zbl 0764.58007

[10] Grotowski J.F., Concentrated boundary data and axially symmetric harmonic maps, J. Geom. Anal. 3 (1993) 279-292. | MR 1225299 | Zbl 0782.58017

[11] Hamilton R.S., Harmonic Maps of Manifolds with Boundary, Lecture Notes, vol. 471, Springer, Berlin, 1975. | MR 482822 | Zbl 0308.35003

[12] Hardt R., Lin F.H., Poon C.C., Axially symmetric harmonic maps minimizing a relaxed energy, Comm. Pure Appl. Math. 14 (1992) 417-459. | MR 1161539 | Zbl 0769.58013

[13] Jost J., Harmonic mappings between Riemannian manifolds, in: Proc. Centre Math. Analysis, Canberra, Australian National University Press, 1983. | MR 756629 | Zbl 0542.58001

[14] Kawohl B., Rearrangements and Convexity of Level Sets in PDE, Lecture Notes in Mathematics, vol. 1150, Springer-Verlag, Berlin, 1985. | MR 810619 | Zbl 0593.35002

[15] I. Primi, Nonuniqueness of the heat flow of director fields, in preparation.

[16] Matano H., Nonincrease of the lap-number of a solution for a one-dimensional semilinear parabolic equation, J. Fac. Sci. Univ. Tokyo Sect. IA Math. 29 (2) (1982) 401-441. | MR 672070 | Zbl 0496.35011

[17] Pisante A., Reverse bubbling of currents and harmonic heat flows with prescribed singular set, Calc. Var. Partial Differential Equations 19 (4) (2004) 337-378. | MR 2039458 | Zbl 1059.58010

[18] I. Primi, Traveling Waves of Director Fields, PhD thesis, University of Rome “La Sapienza”, 2005.

[19] Topping P., Reverse bubbling and nonuniqueness in the harmonic map flow, Int. Math. Res. Notices 10 (2002) 505-520. | MR 1883901 | Zbl 1003.58014

[20] Van Der Hout R., Flow alignment in nematic liquid crystals in flows with cylindrical symmetry, Differential Integral Equations 14 (2) (2001) 189-211. | MR 1797386 | Zbl 1021.35028